# SDR SWIA200210526

- Difficulty date: January 6, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 16,268 hours, 14,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSENGER DOOR LATCH CAUTION (AT 1,000 FT) APPEARED FOLLOWED BY PASSENGER DOOR LATCH WARNING AFTER 300 FT GAIN IN ALTITUDE.  RETURNED TO THE FIELD.  CLEANED AND INSPECTED GAPS ON PS5MB & PS6MB.  GAPS CHECKED GOOD.  CLEANED PAX DOOR WIRING HARNESS CANNON PLUGS.  OPS CHECK GOOD.
